# SDR FDEA201105031744

- Difficulty date: May 3, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 30,267 hours, 14,749 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SKIN REMOVAL FOR REPAIR, FOUND FURTHER DELAMINATION APPROX 8 SQ IN. REPAIRED RT ELEVATOR LOWER SURFACE  IAW SRM 55-21-11, PAR 5J, PGS 257-262 AT RIB 14 AND EA 6-5520-145618.
